×

zbMATH — the first resource for mathematics

An analog of the Tricomi problem with a nonlocal integral conjugate condition. (English. Russian original) Zbl 1298.35124
Russ. Math. 53, No. 4, 49-53 (2009); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2009, No. 4, 61-66 (2009).
Summary: We prove the unique solvability of an analog of the Tricomi problem for an elliptic-hyperbolic equation with a nonlocal integral conjugate condition on the characteristic line.

MSC:
35M12 Boundary value problems for PDEs of mixed type
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. F. Volkodavov and O. Yu. Naumov, ”Problem T for a Mixed-Type Equation with Special Conjugate Conditions,” in Nonclassical Equations of Mathematical Physics (Inst. Matem. SO RAN, Novosibirsk, 2002), pp. 41–49. · Zbl 1015.35081
[2] V. F. Volkodavov and Yu. A. Ilyushina, ”Uniqueness of a Solution of Problem T for an Equation of Mixed Type with Conjugation of the Derivative Along the Normal with the Fractional Derivative,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 9, 6–9 (2003) [Russian Mathematics (Iz. VUZ) 47 (9), 4–7 (2003)]. · Zbl 1084.35533
[3] N. S. Koshlyakov, E. B. Gliner, and M. M. Smirnov, Differential Equations of Mathematical Physics (Fizmatgiz, Moscow, 1962) [in Russian]. · Zbl 0115.30701
[4] A. V. Bitsadze, Some Classes of Equations in Partial Derivatives (Nauka, Moscow, 1981) [in Russian]. · Zbl 0511.35001
[5] Yu. M. Krikunov, Boundary-Value Problems for Model Equations of Mixed Type (Kazansk. Gos. Univ., Kazan, 1986) [in Russian].
[6] M. M. Smirnov, Degenerating Elliptic and Hyperbolic Equations (Nauka, Moscow, 1966) [in Russian]. · Zbl 0152.09404
[7] R. Courant and D. Hilbert, Methoden der Mathematischen Physik (Springer, Berlin, 1931; Gostekhizdat, Moscow-Leningrad, 1951), Vol. 1. · Zbl 0001.00501
[8] K. B. Sabitov, Functional, Differential, and Integral Equations, (Vysshaya Shkola, Moscow, 2005) [in Russian].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.